# SDR 98FDEA00198

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunction
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

WHEN ACTIVATING AUTO THROTTLES FOR T/O, LEFT ECAM ANNUNCIATED ENG 1 REV PRESSURIZER AND MASTER CAUTION LIGHT REJECTED TAKEOFF.LOCKED OUT NR 1 T/R PER MEL 78-1 AND MX PROCEDURES 78-1 COMPLIED WITH.  IN ADDITION, DISCONNECTED & PLUGGED BOTH DU SUPPLY LINES PER M/M 78-31-00 PAGE 901, DEFERRED PER MEL 78-1 CAT C.  CONTROL # 31373, EXP 22 MAR 98.
